Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Saffron

What If I Take an Overdose?

Saffron poisoning can be quite dangerous and may cause symptoms such as:
 
  • Yellowing of the whites of the eyes or skin (jaundice)
  • Vomiting
  • A spinning sensation (vertigo)
  • Bloody diarrhea
  • Blood in the urine
  • Bleeding, such as nosebleeds
  • Loss of life.
     
If you think you may have taken too much, seek immediate medical attention.
 
(Click Saffron Overdose for more information.)
 

How Should Saffron Be Stored?

Refer to the label of your individual supplement for information on how best to store it. Keep saffron and all other medications or supplements out of the reach of children.
 
6 Things That Worsen or Cause ED

Saffron Supplement Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.